RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 541–548 (Mi msb5765)  

Sur l'intégrale du type de Dini

I. Natanson


Full text: PDF file (511 kB)

Bibliographic databases:
Received: 27.06.1938

Citation: I. Natanson, “Sur l'intégrale du type de Dini”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 541–548

Citation in format AMSBIB
\Bibitem{Nat38}
\by I.~Natanson
\paper Sur l'int\'egrale du type de Dini
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 541--548
\mathnet{http://mi.mathnet.ru/msb5765}
\zmath{https://zbmath.org/?q=an:0021.32103|64.1043.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5765
  • http://mi.mathnet.ru/eng/msb/v46/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:172
    Full text:84

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019